MathSciNet Relay Station
MathSciNet bibliographic data
MR1296160 (96k:34136) 34G20 (34C35 34D30 35B40 35Qxx 54H20 58F39)
Sacker, Robert J.; Sell, George R. Dichotomies for linear evolutionary equations in Banach spaces. J. Differential Equations 113 (1994), no. 1, 17–67.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement